# SDR 2001UALA02383

- Difficulty date: December 4, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 13,112 hours, 4,276 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HYDRAULIC RESERVOIR OVERHEAT WARNING IN FLIGHT.  REPLACED YELLOW SYSTEM ENGINE DRIVEN HYDRAULIC PUMP.
